MathSciNet Relay Station
MathSciNet bibliographic data
MR2728980 (2011k:65037) 65D30 (41A55 41A60 94C05)
Iserles, Arieh; Levin, David Asymptotic expansion and quadrature of composite highly oscillatory integrals. Math. Comp. 80 (2011), no. 273, 279–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement